U.S. doctors online nowAsk doctors free
United Kingdom
A 31-year-old female asked:

can an increase in prozac (fluoxetine) dosage cause night sweats and oily skin?

1 doctor answer4 doctors weighed in
Dr. Olav Jaren
Neurology 19 years experience
Rarely: It is rare for prozac (fluoxetine) to cause sweating as a side effect (less than 1%), and I could not find any evidence that it caused skin to feel oily.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.